# SDR 07FDEA01490

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: A52271063202
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON EMERGENCY EXIT DOOR INTERNAL STRUCTURE, UNKNOWN CRACK LENGTH.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
